# SDR SWAA2019080235508

- Difficulty date: July 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR-TO-SIDEWALL SUPPORT CORRODED BETWEEN BS. 727 TO BS. 847, LBL 23.   R&R SUPPORT IAW SRM & DWG.
